# SDR 98FDEA00218

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 049FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47803
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 LEADING EDGE SLAT, INBOARD CLOSURE RIB IS BADLY CORRODED ON THE INSIDE, EXFOILATED.  *S/D*  COMPLIED WITH EA 8-5750-38493.
